# SDR CA071005002

- Difficulty date: October 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: 7050A4673006
- Part serial: 1227
- Condition: Unlocked
- Location: Rotor
- Part time: 1,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED, WHEN PREFLIGHT HYDRAULIC TEST ACTIVATED, CYCLIC MOTORED RT. CYCLIC SHOULD STAY CENTERED DURING HYD TEST. SERVO REPLACED WITH O/H UNIT. GROUND TESTED, SERVICEABLE.  AFTER REMOVAL OF SERVO, NOTICED THAT INPUT LEVER WAS SLIGHTLY LOOSE. AFTER MOVING THE INPUT LEVER A FEW TIMES, LEVER APPEARED TO LOCK, AS REQUIRED. SUSPECT STICKY INTERNAL LOCK PIN. (TC NR 20071005002)
